# SDR KCSA2023051917

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 116,896 hours, 18,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: Door Slide
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT HAND ESCAPE DOOR AIRCRAFT BOTTLE IS EMPTY. TRANSFERRED TO DMI # 100069110 IN ACCORDANCE WITH B747-400 MEL 52-23-1-3A CATEGORY C DUE 05/29/23 MAINTENANCE PROCEDURES COMPLIED WITH PLACARDS INSTALLED. REFERENCE DMI # 100069110 UPPER DECK LEFT HAND EMERGENCY SLIDE INOP. REMOVED AND REPLACED UPPER DECK LEFT HAND EMERGENCY SLIDE ASSEMBLY IN ACCORDANCE WITH B747-400 AMM 25-68-01 ALL CHECKS GOOD THIS CLEARS DMI 100069110 PLACARDS REMOVED
